# SDR C2XA10IA133

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 24,033 hours, 23,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375021
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LRD - DURING PREFLIGHT INSPECTION THE CREW REPORTED THE OVERHEAD EMERGENCY EXIT LIGHT AT ROW TWELVE TO BE INOPERATIVE.  MAINTENANCE ADJUSTED THE EMERGENCY LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
